# SDR 2008UALA06017

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 58,157 hours, 32,489 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 80600031600U
- Condition: Low Pressure
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE PRESSURE BELOW LIMIT.  REPLACED APU FIRE BOTTLE.
